# SDR CHQA201100155

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 17,902 hours, 15,870 cycles
- Engine: Allsn AE3007A
- Engine time: 16,454 hours, 14,095 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 23065626
- Condition: Detached
- Location: Nr 1 Engine
- Part time: 16,454 hours, 14,095 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED THAT WHILE AT FL280, THERE WAS A SIGNIFICANT VIBRATION/SHUDDER AND E1 ITT GAUGE WAS IN THE RED RANGE.  CHECKLISTS WERE FOLLOWED AND E1 WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO KMDT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.   THE ENGINE WAS CHANGED WITH NO FURTHER DEFECTS NOTED.  DURING REPAIR, A BLADE FROM THE 6TH STAGE COMPRESSOR WHEEL WAS FOUND TO HAVE DETACHED.
